# SDR UHLA201605100252

- Difficulty date: May 10, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 17,532 hours, 12,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 89, RT FLOOR PANEL AT FASTENER HOLE CORRODED.  R & R FRAME 89 RT FLOOR PANEL AND APPLIED TOPCOAT REF SRM 51-23-06, 51-42-03.
